RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 101, Number 3, Pages 331–348 (Mi tmf1690)  

This article is cited in 1 scientific paper (total in 1 paper)

Complex projective geometry and quantum projective field theory

D. V. Yur'evab

a Scientific Research Institute for System Studies of RAS
b Ecole Normale Supérieure, Laboratoire de Physique Theorique

Abstract: The paper gives a detailed description of the quantum-field analog of complex projective geometry – quantum projective field theory – for the simplest example of minimum dimension: quantum projective ($\operatorname {sl}(2,{\mathbb C})$-invariant) field theory on the Riemann sphere.

Full text: PDF file (2474 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 101:3, 1387–1403

Bibliographic databases:

Received: 23.12.1993

Citation: D. V. Yur'ev, “Complex projective geometry and quantum projective field theory”, TMF, 101:3 (1994), 331–348; Theoret. and Math. Phys., 101:3 (1994), 1387–1403

Citation in format AMSBIB
\Bibitem{Yur94}
\by D.~V.~Yur'ev
\paper Complex projective geometry and quantum projective field theory
\jour TMF
\yr 1994
\vol 101
\issue 3
\pages 331--348
\mathnet{http://mi.mathnet.ru/tmf1690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1348603}
\zmath{https://zbmath.org/?q=an:0852.17028}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 101
\issue 3
\pages 1387--1403
\crossref{https://doi.org/10.1007/BF01035459}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RG57000002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1690
  • http://mi.mathnet.ru/eng/tmf/v101/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Yur'ev, “Quantum conformal field theory as an infinite-dimensional non-commutative geometry”, Russian Math. Surveys, 46:4 (1991), 135–163  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:397
    Full text:157
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020